RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Paramonov Petr Vladimirovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 25
Presentations: 17

Number of views:
This page:1879
Abstract pages:8741
Full texts:1781
References:859
E-mail:

http://www.mathnet.ru/eng/person8351
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/243492

Publications in Math-Net.Ru
2018
1. P. V. Paramonov, “Criteria for the individual $C^m$-approximability of functions on compact subsets of $\mathbb R^N$ by solutions of second-order homogeneous elliptic equations”, Mat. Sb., 209:6 (2018),  83–97  mathnet  elib; Sb. Math., 209:6 (2018), 857–870  isi  scopus
2017
2. P. V. Paramonov, “New Criteria for Uniform Approximability by Harmonic Functions on Compact Sets in $\mathbb R^2$”, Tr. Mat. Inst. Steklova, 298 (2017),  216–226  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 201–211  isi  scopus
2015
3. P. V. Paramonov, K. Yu. Fedorovskiy, “Tverberg's proof of the Jordan closed curve theorem”, Algebra i Analiz, 27:5 (2015),  207–220  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:5 (2016), 851–860  isi  scopus
4. M. Ya. Mazalov, P. V. Paramonov, “Criteria for $C^m$-approximability by bianalytic functions on planar compact sets”, Mat. Sb., 206:2 (2015),  77–118  mathnet  mathscinet  zmath  elib; Sb. Math., 206:2 (2015), 242–281  isi  scopus
5. A. Boivin, P. M. Gauthier, P. V. Paramonov, “Runge- and Walsh-type extensions of smooth subharmonic functions on open Riemann surfaces”, Mat. Sb., 206:1 (2015),  5–28  mathnet  mathscinet  zmath  elib; Sb. Math., 206:1 (2015), 3–23  isi  scopus
2012
6. M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Uspekhi Mat. Nauk, 67:6(408) (2012),  53–100  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:6 (2012), 1023–1068  isi  elib  scopus
7. A. Boivin, P. M. Gauthier, P. V. Paramonov, “$C^m$-subharmonic extension of Runge type from closed to open subsets of $\mathbb R^n$”, Tr. Mat. Inst. Steklova, 279 (2012),  219–226  mathnet  mathscinet; Proc. Steklov Inst. Math., 279 (2012), 207–214  isi
2011
8. P. V. Paramonov, “On $C^m$-Extension of Subharmonic Functions from Lyapunov–Dini Domains to $\mathbb R^N$”, Mat. Zametki, 89:1 (2011),  149–152  mathnet  mathscinet  zmath; Math. Notes, 89:1 (2011), 160–164  isi  scopus
2008
9. P. V. Paramonov, “$C^1$-extension and $C^1$-reflection of subharmonic functions from Lyapunov-Dini domains into $\mathbb R^N$”, Mat. Sb., 199:12 (2008),  79–116  mathnet  mathscinet  zmath  elib; Sb. Math., 199:12 (2008), 1809–1846  isi  elib  scopus
2005
10. P. V. Paramonov, “$C^m$-extension of subharmonic functions”, Izv. RAN. Ser. Mat., 69:6 (2005),  139–152  mathnet  mathscinet  zmath  elib; Izv. Math., 69:6 (2005), 1211–1223  isi  scopus
2004
11. M. S. Mel'nikov, P. V. Paramonov, “$C^1$-extension of subharmonic functions from closed Jordan domains in $\mathbb R^2$”, Izv. RAN. Ser. Mat., 68:6 (2004),  105–118  mathnet  mathscinet  zmath; Izv. Math., 68:6 (2004), 1165–1178  isi  scopus
12. A. Boivin, P. M. Gauthier, P. V. Paramonov, “On uniform approximation by $n$-analytic functions on closed sets in $\mathbb C$”, Izv. RAN. Ser. Mat., 68:3 (2004),  15–28  mathnet  mathscinet  zmath  elib; Izv. Math., 68:3 (2004), 447–459  isi  scopus
2002
13. J. J. Carmona, P. V. Paramonov, K. Yu. Fedorovskiy, “On uniform approximation by polyanalytic polynomials and the Dirichlet problem for bianalytic functions”, Mat. Sb., 193:10 (2002),  75–98  mathnet  mathscinet  zmath  elib; Sb. Math., 193:10 (2002), 1469–1492  isi  scopus
2001
14. J. Verdera, M. S. Mel'nikov, P. V. Paramonov, “$C^1$-approximation and extension of subharmonic functions”, Mat. Sb., 192:4 (2001),  37–58  mathnet  mathscinet  zmath; Sb. Math., 192:4 (2001), 515–535  isi  scopus
15. P. Mattila, P. V. Paramonov, “On Density Properties of the Riesz Capacities and the Analytic Capacity $\gamma _+$”, Tr. Mat. Inst. Steklova, 235 (2001),  143–156  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 235 (2001), 136–149
1999
16. P. V. Paramonov, K. Yu. Fedorovskiy, “Uniform and $C^1$-approximability of functions on compact subsets of $\mathbb R^2$ by solutions of second-order elliptic equations”, Mat. Sb., 190:2 (1999),  123–144  mathnet  mathscinet  zmath; Sb. Math., 190:2 (1999), 285–307  isi  scopus
1998
17. A. Boivin, P. V. Paramonov, “Approximation by meromorphic and entire solutions of elliptic equations in Banach spaces of distributions”, Mat. Sb., 189:4 (1998),  3–24  mathnet  mathscinet  zmath; Sb. Math., 189:4 (1998), 481–502  isi  scopus
1995
18. P. V. Paramonov, “Some new criteria for uniform approximability of functions by rational fractions”, Mat. Sb., 186:9 (1995),  97–112  mathnet  mathscinet  zmath; Sb. Math., 186:9 (1995), 1325–1340  isi
1993
19. P. V. Paramonov, “On approximation by harmonic polynomials in the $C^1$-norm on compact sets in $\mathbf R^2$”, Izv. RAN. Ser. Mat., 57:2 (1993),  113–124  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 42:2 (1994), 321–331  isi
20. P. M. Gauthier, P. V. Paramonov, “Approximation by harmonic functions in the $C^1$-norm and harmonic $C^1$-content of compact subsets in $\mathbb R^n$”, Mat. Zametki, 53:4 (1993),  21–30  mathnet  mathscinet  zmath  elib; Math. Notes, 53:4 (1993), 373–378  isi
21. P. V. Paramonov, “$C^m$-approximations by harmonic polynomials on compact sets in $\mathbb R^n$”, Mat. Sb., 184:2 (1993),  105–128  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:1 (1994), 231–251  isi
1990
22. P. V. Paramonov, “On harmonic approximation in the $C^1$-norm”, Mat. Sb., 181:10 (1990),  1341–1365  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:1 (1992), 183–207  isi
1988
23. P. V. Paramonov, “Control in scanning search for an immovable object”, Avtomat. i Telemekh., 1988, 11,  102–112  mathnet  mathscinet  zmath; Autom. Remote Control, 49:11 (1988), 1473–1482
1987
24. P. V. Paramonov, “On the possibility of division and involution to a fractional power in the algebra of rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 51:2 (1987),  412–420  mathnet  mathscinet  zmath; Math. USSR-Izv., 30:2 (1988), 385–393
1982
25. P. V. Paramonov, “On the interconnection of local and global approximations by holomorphic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982),  100–116  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:1 (1983), 103–118

2018
26. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Uspekhi Mat. Nauk, 73:6(444) (2018),  204–210  mathnet  elib; Russian Math. Surveys, 73:6 (2018), 1137–1144  isi
2014
27. A. I. Aptekarev, P. A. Borodin, B. S. Kashin, Yu. V. Nesterenko, P. V. Paramonov, A. V. Pokrovskii, A. G. Sergeev, A. T. Fomenko, “Evgenii Prokof'evich Dolzhenko (on his 80th birthday)”, Uspekhi Mat. Nauk, 69:6(420) (2014),  192–196  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:6 (2014), 1143–1148  isi
2002
28. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Uspekhi Mat. Nauk, 57:1(343) (2002),  179–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:1 (2002), 183–190  isi

Presentations in Math-Net.Ru
1. $\mathop{\mathrm{Lip}}^m$-reflection of harmonic functions over boundaries of simple Carathéodory domains
P. V. Paramonov, K. Yu. Fedorovskiy
Seminar on Complex Analysis (Gonchar Seminar)
February 18, 2019 17:00
2. On the $\mathrm{Lip}^m$-reflection of harmonic functions with respect to closed Jordan curves on the plane
P. V. Paramonov
Seminar on Complex Analysis (Gonchar Seminar)
February 12, 2018 17:00
3. $C^m$-reflection of harmonic functions over plane Jordan curves
P. V. Paramonov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
November 22, 2017 16:45
4. Uniform approximation by harmonic functions on compact sets in ${\mathbb R}^2$
P. V. Paramonov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
April 12, 2017 16:45
5. Some new criteria for uniform approximability by harmonic functions on compact sets in $\mathbb R^2$ and harmonic capacities
P. V. Paramonov
Seminar on Complex Analysis (Gonchar Seminar)
March 6, 2017 17:00
6. Criteria for individual $C^m$-approximability of functions by solutions of second-order
P. V. Paramonov
Traditional winter session MIAN–POMI devoted to the topic "Complex analysis"
December 21, 2015 14:40   
7. Approximate partition of unity via a special system of exponents
P. V. Paramonov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
March 4, 2015 16:45
8. Uniform approximation by harmonic functions: reduction from $\mathbb R^2$ to $\mathbb R^3$
P. V. Paramonov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
November 5, 2014 16:45
9. $C^m$-приближения гармоническими функциями в ${\mathbb R}^n$
P. V. Paramonov
One-day conference "Complex Analysis and Geometry" dedicated to the memory of A. G. Vituskin
October 7, 2014 10:30   
10. Lipschitz subharmonic extensions of Walsh type: necessary conditions
P. V. Paramonov
Seminar on Complex Analysis (Gonchar Seminar)
May 19, 2014 18:00
11. Smooth subharmonic extensions of Runge and Walsh types on open Riemann surfaces
P. V. Paramonov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
March 5, 2014 16:45
12. Criteria for $C^m$ -approximability by bianalytic functions on plane compact sets
P. V. Paramonov
Seminar on Complex Analysis (Gonchar Seminar)
February 10, 2014 18:00
13. Smooth subharmonic extensions of Runge and Walsh types on open Riemann surfaces
P. V. Paramonov
Seminar on Complex Analysis (Gonchar Seminar)
January 20, 2014 18:00
14. $\mathbb C^m$-subharmonic extension of Runge from closed to open sets in $\mathbb R^n$
P. V. Paramonov
Seminar on Complex Analysis (Gonchar Seminar)
October 17, 2011 18:00
15. $C^m$-extension of subharmonic functions
P. V. Paramonov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 5, 2011 16:45
16. On uniform approximation by harmonic functions on compact sets in $\mathbb R^3$
P. V. Paramonov
Seminar on Complex Analysis (Gonchar Seminar)
March 28, 2011 18:00
17. $C^m$-extension of subharmonic functions
P. V. Paramonov
Seminar on Complex Analysis (Gonchar Seminar)
February 15, 2010 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019